TITLE

Quasi-optimality of an Adaptive Finite Element Method for an Optimal Control Problem

AUTHOR(S)
Becker, Roland; Mao, Shipeng
PUB. DATE
April 2011
SOURCE
Computational Methods in Applied Mathematics;2011, Vol. 11 Issue 2, p107
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove quasi-optimality of an adaptive finite element algorithm for a model problem of optimal control including control constraints. The quasi-optimility expresses the fact that the decrease of error with respect to the number of mesh cells is optimal up to a constant. The considered algorithm is based on an adaptive marking strategy which compares a standard residual-type a posteriori error estimator with a data approximation term in each step of the algorithm in order to adapt the marking of cells.
ACCESSION #
65294683

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics